# SDR SWAA2023120828857

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 26,574 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR EXTERIOR EMERGENCY LIGHT IS INOP.<[01] RELAMPED FWD L/H DOOR SLIDE LIGHT PER AMM 33-51-00. OPS CHECK GOOD.
